Singular perturbations for abstract elliptic operators and applications
MetadataShow full item record
CitationShakhmurov, V. (2012). Singular perturbations for abstract elliptic operators and applications. TWMS Journal Of Applied And Engineering Mathematics, 2(1), 19-34.
Dirichlet problem for parameter depended elliptic differential-operator equation with variable coefficients in smooth domains is studied. The uniform maximal regularity, Fredholmness and the positivity of this problem in vector-valued Lp-spaces are obtained. It is proven that the corresponding differential operator is positive and is a generator of an analytic semigroup. In application, the maximal regularity properties of Cauchy problem for abstract parabolic equation and anisotropic elliptic equations with small parameters are established.
SourceTWMS Journal Of Applied And Engineering Mathematics
The following license files are associated with this item: